Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On a generalization of the prime pair problem

Author: Herschel F. Smith
Journal: Math. Comp. 11 (1957), 249-254
MSC: Primary 10.00
MathSciNet review: 0094314
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. de Polignac, Nouvelles Annales de Math., v. 8, 1849, p. 428.
  • [2] Edmund Landau, Vorlesungen über Zahlentheorie, Chelsea Pub. Co., New York, v. 1, 1947, p. 71.
  • [3] G. H. Hardy & J. E. Littlewood, ``Some problems of 'Partitio Numerorum'; III: On the expression of a number as a sum of primes,'' Acta Math., v. 44, 1923, p. 1-70. MR 1555183
  • [4] W. W. Ball, Mathematical Recreations and Essays, 11th ed., p. 64.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society